Some of you have probably heard that I have taken up residence in the hospital again. Chemo and radiation and I just don't go well together. I'm not exactly sure if the the "nater" business which means low white blood counts (I think), has to do with one or the other or both, but it means hitting bottom. Perhaps I'll have more complete information later. Any way, it is neutropena fever, or however it is spelled, caused by the hitting bottom in the blood cell counts. My hemoglobin went way down yesterday too, so they gave me a couple units of blood, then my fever went up after that, which isn't a real good thing, since it indicates the donor may have had an infection and that means drawing more of my blood for testing.
I am having problems with dry mouth and healing with my tongue and mouth. My tongue bleeding often. Thank goodness Mom is here so Jim can get some work done. But, I'm feeling pretty sorry for myself when he isn't, though!